The Category of Finitely Presented Smooth Mod Representations of
Jack ShottonDepartment of Mathematics, Durham University, Lower Mountjoy, Stockton Road, Durham DH1 3LE, United Kingdom
Let be a finite extension of . We prove that the category of finitely presented smooth -finite representations of over a finite extension of is an abelian subcategory of the category of all smooth representations. The proof uses amalgamated products of completed group rings.
Cite this article
Jack Shotton, The Category of Finitely Presented Smooth Mod Representations of . Doc. Math. 25 (2020), pp. 143–157DOI 10.4171/DM/741